# SDR HAIHEEA9494

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Torn
- Location: M/R
- Part time: 9,958 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE TEAR IN THE UPPER SKIN CENTER AT STA. 118" WITH SOME DEBONDING IN THE REMAINING GLASS.
